# SDR CALA2009012200051

- Difficulty date: January 21, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 37,523 hours, 5,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 EMERGENCY EXIT LIGHTS FLASH ON/OFF APPROXIMATLEY EVERY 10 SECONDS.  CHANGED EMERGENCY BATTERY CHARGER AND BATTERY PACK PER AMM 33- 51-07, OPS CHECK GOOD.
